Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

On asymptotic dimension of groups

G Bell and Alexander N Dranishnikov

Algebraic & Geometric Topology 1 (2001) 57–71

DOI: 10.2140/agt.2001.1.57

Forward citations
G Carlsson, B Goldfarb, The integral K-theoretic Novikov conjecture for groups with finite asymptotic dimension, Inventiones mathematicae 157 (2004) 405
M Dadarlat, E Guentner, Uniform embeddability of relatively hyperbolic groups, Journal für die reine und angewandte Mathematik (Crelles Journal) 2007 (2007) 1
A N Dranishnikov, On Hypereuclidean Manifolds, Geometriae Dedicata 117 (2006) 215
A N Dranishnikov, Groups with a Polynomial Dimension Growth, Geometriae Dedicata 119 (2006) 1
A N Dranishnikov, S C Ferry, S A Weinberger, An etale approach to the Novikov conjecture, Communications on Pure and Applied Mathematics 61 (2008) 139
H J Kim, Coarse Equivalences Between Warped Cones, Geometriae Dedicata 120 (2006) 19
Y de Cornulier, Dimension of asymptotic cones of Lie groups, Journal of Topology 1 (2008) 342